@article{MZM_2022_111_4_a12,
author = {V. Z. Grines and E. Ya. Gurevich},
title = {Morse {Index} of {Saddle} {Equilibria} of {Gradient-Like} {Flows} on {Connected} {Sums} of $\mathbb S^{n-1}\times \mathbb S^1$},
journal = {Matemati\v{c}eskie zametki},
pages = {616--619},
year = {2022},
volume = {111},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2022_111_4_a12/}
}
TY - JOUR
AU - V. Z. Grines
AU - E. Ya. Gurevich
TI - Morse Index of Saddle Equilibria of Gradient-Like Flows on Connected Sums of $\mathbb S^{n-1}\times \mathbb S^1$
JO - Matematičeskie zametki
PY - 2022
SP - 616
EP - 619
VL - 111
IS - 4
UR - http://geodesic.mathdoc.fr/item/MZM_2022_111_4_a12/
LA - ru
ID - MZM_2022_111_4_a12
ER -
%0 Journal Article
%A V. Z. Grines
%A E. Ya. Gurevich
%T Morse Index of Saddle Equilibria of Gradient-Like Flows on Connected Sums of $\mathbb S^{n-1}\times \mathbb S^1$
%J Matematičeskie zametki
%D 2022
%P 616-619
%V 111
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2022_111_4_a12/
%G ru
%F MZM_2022_111_4_a12
V. Z. Grines; E. Ya. Gurevich. Morse Index of Saddle Equilibria of Gradient-Like Flows on Connected Sums of $\mathbb S^{n-1}\times \mathbb S^1$. Matematičeskie zametki, Tome 111 (2022) no. 4, pp. 616-619. http://geodesic.mathdoc.fr/item/MZM_2022_111_4_a12/
[1] S. Smale, Ann. of Math. (2), 74 (1961), 199–206 | DOI | MR | Zbl
[2] S. Smale, Bull. Amer. Math. Soc., 66 (1960), 43–49 | DOI | MR | Zbl
[3] C. Bonatti, V. Grines, V. Medvedev, E. Pecou, Topology Appl., 117 (2002), 335–344 | DOI | MR | Zbl
[4] V. Grines, E. Gurevich, O. Pochinka, J. Math. Sci., 208:1 (2015), 81–90 | DOI | MR | Zbl
[5] S. Yu. Pilyugin, Differents. uravneniya, 14:2 (1978), 245–254 | MR
[6] V. Grines, E. Gurevich, O. Pochinka, D. Malyshev, Nonlinearity, 33:12 (2020), 7088–7113 | DOI | MR | Zbl
[7] M. Greenbergrvin, J. Harper, Algebraic Topology. A First Course, Benjamin/Cummings Publ., Reading, MA, 1981 | MR
[8] H. Seifert, W. Threlfall, A Text Book of Topology, Academic Press, New York, 1980 | MR
[9] S. Smale, Bull. Amer. Math. Soc., 73 (1967), 747–817 | DOI | MR | Zbl